# SDR IPXA09M57745

- Difficulty date: October 16, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: ARC23055
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS-1 LEFT INBOARD FLAP OUTBOARD CLOSURE RIB WEB IS MISSING A SECTION MEASURING 5.00 INCH BY 4.5  INCH AREA 500 ZONE 544.  ACCOMPLISHED DOUBLER REPAIR PER EO MD-11-5750-35271 APPENDIX A.
